# SDR SWAA071147

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 30,008 hours, 17,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND FLOORBEAM CORRODED AT BS 986, LBL 5 TO RBL 49.  REPAIRED FLOORBEAM PER SWA EA.
